# SDR CALA9900696

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0803004
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT L-2 DOOR.  THE EXIT LIGHT ASSEMBLY WAS REPLACED IAW MM 33-51-11.
